# SDR DLL19981071

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Damaged
- Location: Cabin
- Component: MR10046NY
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE IN AFT LEFT CABIN FOUND DAMAGED.  REPLACED PBE UNIT.
